Stochastic differential equations driven by processes generated by divergence form operators II : convergence results
ESAIM: Probability and Statistics, Tome 12 (2008), pp. 387-411.

We have seen in a previous article how the theory of “rough paths” allows us to construct solutions of differential equations driven by processes generated by divergence form operators. In this article, we study a convergence criterion which implies that one can interchange the integral with the limit of a family of stochastic processes generated by divergence form operators. As a corollary, we identify stochastic integrals constructed with the theory of rough paths with Stratonovich or Itô integrals already constructed for stochastic processes generated by divergence form operators by using time-reversal techniques.

DOI : https://doi.org/10.1051/ps:2007040
Classification : 60H10,  60J60
Mots clés : rough paths, stochastic differential equations, stochastic process generated by divergence form operators, condition UTD, convergence of stochastic integrals
@article{PS_2008__12__387_0,
     author = {Lejay, Antoine},
     title = {Stochastic differential equations driven by processes generated by divergence form operators {II} : convergence results},
     journal = {ESAIM: Probability and Statistics},
     pages = {387--411},
     publisher = {EDP-Sciences},
     volume = {12},
     year = {2008},
     doi = {10.1051/ps:2007040},
     mrnumber = {2437716},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ps:2007040/}
}
TY  - JOUR
AU  - Lejay, Antoine
TI  - Stochastic differential equations driven by processes generated by divergence form operators II : convergence results
JO  - ESAIM: Probability and Statistics
PY  - 2008
DA  - 2008///
SP  - 387
EP  - 411
VL  - 12
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ps:2007040/
UR  - https://www.ams.org/mathscinet-getitem?mr=2437716
UR  - https://doi.org/10.1051/ps:2007040
DO  - 10.1051/ps:2007040
LA  - en
ID  - PS_2008__12__387_0
ER  - 
Lejay, Antoine. Stochastic differential equations driven by processes generated by divergence form operators II : convergence results. ESAIM: Probability and Statistics, Tome 12 (2008), pp. 387-411. doi : 10.1051/ps:2007040. http://www.numdam.org/articles/10.1051/ps:2007040/

[1] R. Adams, Sobolev spaces. Academic Press (1975). | MR 450957 | Zbl 0314.46030

[2] F. Baudoin, An introduction to the geometry of stochastic flows. Imperial College Press, London (2004). | MR 2154760 | Zbl 1085.60002

[3] A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland (1978). | MR 503330 | Zbl 0404.35001

[4] P. Billingsley, Convergence of Probability Measures. Wiley (1968). | MR 233396 | Zbl 0172.21201

[5] C.J.K. Batty, O. Bratteli, P.E.T. Jørgensen and D.W. Robinson, Asymptotics of periodic subelliptic operators. J. Geom. Anal. 5 (1995) 427-443. | MR 1393089 | Zbl 0861.43005

[6] L. Capogna, D. Danielli, S.D. Pauls and J.T. Tyson, An Introduction to the Heisenberg Group and the Sub-Riemannian Isoperimetric Problem. Progress in Mathematics, Vol. 259. Birkhäuser (2007). | MR 2312336 | Zbl 1138.53003

[7] L. Coutin, P. Friz and N. Victoir, Good Rough Path Sequences and Applications to Anticipating Stochastic Calculus. Ann. Prob. 35 (2007) 1172-1193. | MR 2319719 | Zbl 1132.60053

[8] L. Coutin and A. Lejay, Semi-martingales and rough paths theory. Electron. J. Probab. 10 (2005) 761-785. | MR 2164030 | Zbl 1109.60035

[9] F. Coquet and L. Słomiński, On the convergence of Dirichlet processes. Bernoulli 5 (1999) 615-639. | MR 1704558 | Zbl 0953.60001

[10] S.N. Ethier and T.G. Kurtz, Markov Processes, Characterization and Convergence. Wiley (1986). | MR 838085 | Zbl 0592.60049

[11] H. Föllmer, Dirichlet processes, in Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980), Lecture Notes in Math. 851 476-478. Springer, Berlin (1981). | MR 621001 | Zbl 0462.60046

[12] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Process. De Gruyter (1994). | MR 1303354 | Zbl 0838.31001

[13] P. Friz and N. Victoir, A note on the notion of geometric rough path. Probab. Theory Related Fields 136 (2006) 395-416. | MR 2257130 | Zbl 1108.34052

[14] P. Friz and N. Victoir, On Uniformly Subelliptic Operators and Stochastic Area. Preprint Cambridge University (2006). . | MR 2438699 | Zbl 1151.31009

[15] V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer-Verlag (1994). | MR 1329546 | Zbl 0838.35001

[16] T.G. Kurtz and P. Protter, Weak Convergence of Stochastic Integrals and Differential Equations, in Probabilistic Models for Nonlinear Partial Differential Equations, Montecatini Terme, 1995, Talay D. and Tubaro L. Eds., Lecture Notes in Math. 1629 1-41. Springer-Verlag (1996). | MR 1431298 | Zbl 0862.60041

[17] I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus. Springer-Verlag, 2nd edition (1991). | MR 1121940 | Zbl 0734.60060

[18] A. Lejay, Méthodes probabilistes pour l'homogénéisation des opérateurs sous forme-divergence : cas linéaires et semi-linéaires. Ph.D. thesis, Université de Provence, Marseille, France (2000). url: http://www.iecn.u-nancy.fr/~lejay/.

[19] A. Lejay, A Probabilistic Approach of the Homogenization of Divergence-Form Operators in Periodic Media. Asymptot. Anal. 28 (2001) 151-162. | MR 1869029 | Zbl 0999.60065

[20] A. Lejay, On the convergence of stochastic integrals driven by processes converging on account of a homogenization property. Electron. J. Probab. 7 1-18 (2002). | MR 1943891 | Zbl 1007.60018

[21] A. Lejay, An introduction to rough paths, in Séminaire de probabilités, XXXVII, Lect. Notes Math. 1832 1-59, Springer, Berlin (2003). | MR 2053040 | Zbl 1041.60051

[22] A. Lejay, Stochastic Differential Equations driven by processes generated by divergence form operators I: a Wong-Zakai theorem. ESAIM: PS 10 (2006) 356-379. | Numdam | MR 2247926

[23] A. Lejay, Yet another introduction to rough paths. Preprint, Institut Élie Cartan, Nancy (2006). .

[24] A. Lejay and T.J. Lyons, On the Importance of the Lévy Area for Systems Controlled by Converging Stochastic Processes. Application to Homogenization, in New Trend in Potential Theory, D. Bakry, L. Beznea, Gh. Bucur and M. Röckner Eds., The Theta Foundation (2006).

[25] A. Lejay and N. Victoir, On (p,q)-rough paths. J. Diff. Equ. 225 (2006) 103-133. | MR 2228694 | Zbl 1097.60048

[26] T. Lyons and Z. Qian, System Control and Rough Paths. Oxford Mathematical Monographs. Oxford University Press (2002). | MR 2036784 | Zbl 1029.93001

[27] T.J. Lyons and L. Stoica, The limits of stochastic integrals of differential forms. Ann. Probab. 27 (1999) 1-49. | MR 1681146 | Zbl 0969.60078

[28] T.J. Lyons, Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998) 215-310. | MR 1654527 | Zbl 0923.34056

[29] P. Marcellini, Convergence of Second Order Linear Elliptic Operator. Boll. Un. Mat. Ital. B (5) 16 (1979) 278-290. | MR 536541 | Zbl 0408.35028

[30] R. Montgomery, A tour of subriemannian geometries, their geodesics and applications. Mathematical Surveys and Monographs 91. American Mathematical Society, Providence, RI (2002). | MR 1867362 | Zbl 1044.53022

[31] A. Rozkosz, Stochastic Representation of Diffusions Corresponding to Divergence Form Operators. Stochastic Process. Appl. 63 (1996) 11-33. | MR 1411187 | Zbl 0870.60073

[32] A. Rozkosz, Weak Convergence of Diffusions Corresponding to Divergence Form Operator. Stochastics Stochastics Rep. 57 (1996) 129-157. | MR 1407951 | Zbl 0885.60067

[33] A. Rozkosz and L. Slomiński, Extended Convergence of Dirichlet Processes. Stochastics Stochastics Rep. 65 (1998) 1-2, 79-109. | MR 1708420 | Zbl 0917.60076

[34] D.W. Stroock, Diffusion Semigroups Corresponding to Uniformly Elliptic Divergence Form Operator, in Séminaire de Probabilités XXII, Lecture Notes in Math. 1321 316-347. Springer-Verlag (1988). | Numdam | MR 960535 | Zbl 0651.47031

Cité par Sources :